| Model Number |
CD2257-40Q |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Unspecified Infection (1930)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A device history record (dhr) review was performed and all required manufacturing processes and inspections steps were confirmed to be completed per the requirements.The device met specifications prior to leaving abbott manufacturing facilities.Review of the sterilization records confirmed normal sterilization cycles for the products.The product was not returned for additional evaluation and the cause of infection could not be determined.
Event or Problem Description
Related manufacturer reference number: 2017865-2023-02324, related manufacturer reference number: 2017865-2023-02325.It was reported that the patient presented in the hospital due to infection.A transesophageal echocardiograph (tee) was performed which showed vegetation on the patient's leads.The entire implantable cardioverter defibrillator (icd) system was explanted due to infection.The patient's condition was stable.